Please use this identifier to cite or link to this item:

New Species of Hawaiian Chalcid-Free (Hymenoptera)–II

File Size Format  
06(3)_517-528.pdf 2.5 MB Adobe PDF View/Open

Item Summary

Title:New Species of Hawaiian Chalcid-Free (Hymenoptera)–II
Authors:Timberlake, P.H.
Date Issued:1926
Publisher:Hawaiian Entomological Society
Citation:Timberlake, P.H. 1926. New Species of Hawaiian Chalcid-Free (Hymenoptera)–II. Proc Hawaiian Entomol Soc 06(03):517-528.
Pages/Duration:12 pages
Appears in Collections: Volume 06, No. 3 – 1926 : Hawaiian Entomological Society

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.